# SDR REXA2012112401521

- Difficulty date: November 23, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 11,406 hours, 24,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER FIREBOX PANEL P/N 601-37003-162 CRACKED ON BASE OF FORWARD SEPARATOR.  REPAIRED IAW BOMBARDIER REO 601R-54-60-016.
